Please use this identifier to cite or link to this item: https://scholarhub.balamand.edu.lb/handle/uob/5220
Title: Aplastic anemia secondary to dual cancer immunotherapies a physician nightmare: case report and literature review
Authors: Younan, Romy G
Raad, Roy A
Sawan, Bassem Y
Said, Rabih
Affiliations: Faculty of Medicine 
Faculty of Medicine 
Faculty of Medicine 
Keywords: ATG
Anti-Thymocyte Globulin
Cyclosporine
Eltrombopag
Ipilimumab
Nivolumab
Issue Date: 2021
Publisher: BMC
Part of: Allergy, Asthma & Clinical Immunology
Volume: 17
Issue: 1
Start page: 1
End page: 5
Abstract: 
Treatment with immune checkpoint inhibitors has revolutionized cancer treatment over the past several years. Despite their clinical benefits, a wide range of immune-mediated toxicities can be observed including hematological toxicities. Although, the majority can easily be managed, immune-mediated adverse events rarely can be severe and difficult to approach. Herein, we are reporting a case of very severe aplastic anemia secondary to ipilimumab (I) and nivolumab (N) treatment that failed various treatment including intensive immune suppressive therapy.
URI: https://scholarhub.balamand.edu.lb/handle/uob/5220
ISSN: 1710-1484
DOI: 10.1186/s13223-021-00616-4
Open URL: Link to full text
Type: Journal Article
Appears in Collections:Faculty of Medicine

Show full item record

SCOPUSTM   
Citations

1
checked on Aug 13, 2022

Record view(s)

14
checked on Aug 13, 2022

Google ScholarTM

Check

Dimensions Altmetric

Dimensions Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.